Previous |  Up |  Next


Čech-Lebesgue dimension; height dimension of posets; dyadic expansion; rigged finite open covers; partition dimension
Using certain ideas connected with the entropy theory, several kinds of dimensions are introduced for arbitrary topological spaces. Their properties are examined, in particular, for normal spaces and quasi-discrete ones. One of the considered dimensions coincides, on these spaces, with the Čech-Lebesgue dimension and the height dimension of posets, respectively.
[A35] Alexandroff P.: Sur les espaces discrets. C.R. Acad. Sci. Paris 200 (1935), 1049-1051. Zbl 0011.32602
[A37] Alexandroff P.: Diskrete Räume. Mat. Sb. 2 (1937), 501-519. Zbl 0018.09105
[DM41] Dushnik B., Miller E.W.: Partially ordered sets. Amer. J. Math. 63 (1941), 600-610. MR 0004862 | Zbl 0025.31002
[EDT] Engelking R.: Dimension Theory. Warszawa, 1978. MR 0482697 | Zbl 0401.54029
[EGT] Engelking R.: General Topology. Warszawa, 1977, Heldermann Verlag, Berlin, 1989. MR 1039321 | Zbl 0684.54001
[K52] Katětov M.: On the dimension of non-separable spaces, I. (Russian). Czechosl. Math. J. 77 (1952), 333-368. MR 0061372
[K92] Katětov M.: Entropy-like functionals: conceptual background and some results. Comment. Math. Univ. Carolinae 33 (1992), 645-660. MR 1240186
[K93] Katětov M.: Entropies of self-mappings of topological spaces with richer structures. Comment. Math. Univ. Carolinae 34 (1993), 747-768. MR 1263803
[O71] Ostrand P.A.: Covering dimension in general spaces. General Top. Appl. 1 (1971), 209-221. MR 0288741 | Zbl 0232.54044
[P79] Pol E.: Some examples in the dimension theory of Tychonoff spaces. Fund. Math. 102 (1979), 29-43. MR 0525808 | Zbl 0398.54024
[PP79] Pol E., Pol R.: A hereditarily normal strongly zero-dimensional space containing subspaces of arbitrarily large dimension. Fund. Math. 102 (1979), 137-142. MR 0525937 | Zbl 0403.54026
[Z63] Zarelua V.: On the equality of dimensions (Russian). Mat. Sb. 62 (1963), 295-319. MR 0157352
Partner of
EuDML logo